Advertisement

Archiv der Mathematik

, Volume 82, Issue 5, pp 468–480 | Cite as

Topological, simplicial and categorical joins

  • R. FritschEmail author
  • M. GolasińskiEmail author
Original paper

Abstract.

We examine different constructions for the join of two topological spaces, simplicial sets and small categories. We give a systematic account of this and try to clarify the interrelations between the various constructions as much as possible. In particular, we compare two standard versions of the join of simplicial sets proving results which apparently are not yet in the literature.

Mathematics Subject Classification (2000):

Primary 55Q20 Secondary 18A30 18G30. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.Mathematisches InstitutLudwig-Maximilians-Universität MünchenMünchenGermany
  2. 2.Faculty of Mathematics and Computer ScienceNicholas Copernicus UniversityToruńPoland

Personalised recommendations